# SDR AALA202106304764

- Difficulty date: June 29, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 41,061 hours, 14,958 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240005
- Part serial: FR2165
- Condition: Failed
- Location: Zone 800 - Doors
- Part time: 1,211 hours, 529 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 841 DAMPING FUNCTION FAILS OPERATIONAL TEST. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
